• Zhitao Zhang
Part of the Developments in Mathematics book series (DEVM, volume 29)


In Chap. 1, we present preliminaries: some basic concepts, and useful famous theorems and results so that the reader may easily find information if need may be.


Real Banach Space Fredholm Operator Quasilinear Elliptic Equation Strong Maximum Principle Brouwer Degree 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 8.
    H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces. SIAM Rev. 18, 620–709 (1976) MathSciNetMATHCrossRefGoogle Scholar
  2. 11.
    A. Ambrosetti, P.H. Rabinowitz, Dual variational methods in critical point theory and applications. J. Funct. Anal. 14, 349–381 (1973) MathSciNetMATHCrossRefGoogle Scholar
  3. 23.
    C. Bandle, Isoperimetric Inequalities and Applications (Pitman, Boston, 1980) MATHGoogle Scholar
  4. 39.
    L. Caffarelli, B. Gidas, J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth. Commun. Pure Appl. Math. 42, 217–297 (1989) MathSciNetGoogle Scholar
  5. 49.
    K.-C. Chang, Infinite Dimensional Morse Theory and Multiple Solutions Problems (Birkhäuser, Basel, 1993) CrossRefGoogle Scholar
  6. 50.
    K.-C. Chang, Methods in Nonlinear Analysis (Springer, Berlin, 2005) MATHGoogle Scholar
  7. 60.
    M.G. Crandall, P.H. Rabinowitz, Bifurcation from simple eigenvalues. J. Funct. Anal. 8, 321–340 (1971) MathSciNetMATHCrossRefGoogle Scholar
  8. 63.
    L. Damascelli, Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results. Ann. Inst. Henri Poincaré 15, 493–516 (1998) MathSciNetMATHCrossRefGoogle Scholar
  9. 81.
    K. Deimling, Nonlinear Functional Analysis (Springer, Berlin, 1985) MATHCrossRefGoogle Scholar
  10. 95.
    D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order (Springer, Berlin, 2001) MATHGoogle Scholar
  11. 98.
    M. Guedda, L. Veron, Quasilinear elliptic equations involving critical Sobolev exponents. Nonlinear Anal., Theory Methods Appl. 13(8), 879–902 (1989) MathSciNetMATHCrossRefGoogle Scholar
  12. 100.
    D. Guo, Nonlinear Functional Analysis (Shandong Science and Technology Press, Jinan, 1985) (In Chinese) Google Scholar
  13. 110.
    D. Guo, V. Lakskmikantham, Nonlinear Problems in Abstract Cones (Academic Press, San Diego, 1988) MATHGoogle Scholar
  14. 117.
    Q. Han, F. Lin, Elliptic Partial Differential Equations, Lecture Notes (Am. Math. Soc., Providence, 2000) Google Scholar
  15. 120.
    B. Kawohl, Rearrangements and Convexity of Level Sets in PDE. Lecture Notes in Mathematics, vol. 1150 (Springer, Berlin, 1985) MATHGoogle Scholar
  16. 122.
    M.A. Krasnosel’skii, Positive Solutions of Operator Equations (Noordhoft, Groningen, 1964) Google Scholar
  17. 131.
    E.H. Lieb, M. Loss, Analysis. Graduate Studies in Mathematics, vol. 14 (Am. Math. Soc., Providence, 1997) Google Scholar
  18. 135.
    P.L. Lions, The concentration-compactness principle in the Calculus of Variations. The locally compact case, part 1. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 1(2), 109–145 (1984) MATHGoogle Scholar
  19. 136.
    P.L. Lions, The concentration-compactness principle in the Calculus of Variations. The locally compact case, part 2. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 1(4), 223–283 (1984) MATHGoogle Scholar
  20. 150.
    R.S. Palais, The principle of symmetric criticality. Commun. Math. Phys. 69, 19–30 (1979) MathSciNetMATHCrossRefGoogle Scholar
  21. 156.
    P.H. Rabinowitz, Some global results for nonlinear eigenvalue problems. J. Funct. Anal. 7, 487–513 (1971) MathSciNetMATHCrossRefGoogle Scholar
  22. 158.
    P.H. Rabinowitz, A bifurcation theorem for potential operators. J. Funct. Anal. 25(4), 412–424 (1977) MathSciNetMATHCrossRefGoogle Scholar
  23. 159.
    P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations. CBMS Regional Conference Series in Mathematics, vol. 65 (Am. Math. Soc., Providence, 1986). Published for the Conference Board of the Mathematical Sciences, Washington, DC Google Scholar
  24. 165.
    S. Smale, An infinite dimensional version of Sard’s Theorem. Am. J. Math. 87(4), 861–866 (1965) MathSciNetMATHCrossRefGoogle Scholar
  25. 168.
    M. Struwe, Variational Methods, 3rd edn. (Springer, Berlin, 2000) MATHCrossRefGoogle Scholar
  26. 184.
    J.L. Vazquez, A strong maximum principle for some quasilinear elliptic equations. Appl. Math. Optim. 12, 191–202 (1984) MathSciNetMATHCrossRefGoogle Scholar
  27. 193.
    M. Willem, Minimax Theorems. Progress in Nonlinear Differential Equations and Their Applications, vol. 24 (Birkhäuser Boston, Boston, 1996) MATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • Zhitao Zhang
    • 1
  1. 1.Academy of Mathematics & Systems ScienceThe Chinese Academy of SciencesBeijingP.R. China

Personalised recommendations